Resolving rational cohomological dimension via a cantor group action

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


By a Cantor group we mean a topological group homeomorphic to the Cantor set. We show that a compact metric space of rational cohomological dimension n can be obtained as the orbit space of a Cantor group action on a metric compact space of covering dimension n. Moreover, the action can be assumed to be free if n = 1.

Original languageEnglish
Pages (from-to)2427-2437
Number of pages11
JournalAlgebraic and Geometric Topology
Issue number4
StatePublished - 10 Sep 2015


  • Cohomological dimension
  • Transformation groups

ASJC Scopus subject areas

  • Geometry and Topology


Dive into the research topics of 'Resolving rational cohomological dimension via a cantor group action'. Together they form a unique fingerprint.

Cite this